# SDR CALA2024112602952

- Difficulty date: November 24, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N62894
- Make and model: Boeing 737924ER
- Aircraft serial: 42198
- Aircraft time: 27,897 hours, 10,325 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Part number: 148A6353126
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR, HINGE EDGE Z ANGLE, HAS A GOUGE ON FWD SECTION. REF AAR N/R 9919880 REPAIRED FWD OF THE R/H, Z EDGE OF THE APU DOOR AS PER REF EC/RA 5240-02111, PAGE 1 TO 9. WORK ACCOMPLISHED BY V920471
